Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 379212, 21 pages
http://dx.doi.org/10.1155/2012/379212
Research Article

Common Fixed Point Theorems for Six Mappings in Generalized Metric Spaces

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Received 23 September 2012; Accepted 6 October 2012

Academic Editor: RuDong Chen

Copyright © 2012 Feng Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Gu, “Common Fixed Point Theorems for Six Mappings in Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 379212, 21 pages, 2012. https://doi.org/10.1155/2012/379212.